MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® TL CLASSIC STEM SIZE 4 VARUS 8 DG LONG N; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® TL CLASSIC STEM SIZE 4 VARUS 8 DG LONG N; HIP COMPONENT
Model Number PRTLEL24
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, after confirming the final trial, the stem was driven in, but it floated about 2 mm, so it was driven in hard.Although a suspicious shadow was confirmed by postoperative x-ray, it was decided to follow up the patient.The next day, we suspected mobility and confirmed it with x-rays and ct.A fracture was found.In addition, he developed hypertensive encephalopathy and cardiac disease, and his dementia is difficult to control.It was determined that reoperation was not possible.He is now wearing a protective hip brace and will be loaded in at least 8 weeks.The patient does not complain of pain, but we believe it is due to dementia.(b)(4).

Brand Name
PROFEMUR® TL CLASSIC STEM SIZE 4 VARUS 8 DG LONG N
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14024553
Report Number3010536692-2022-00105
Device Sequence Number2595768
Product Code JDI
UDI-Device IdentifierM684PRTLEL241
UDI-PublicM684PRTLEL241
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140676
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPRTLEL24
Device Catalogue NumberPRTLEL24
Device Lot Number16880211794872
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/15/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale